Please use this identifier to cite or link to this item:
|Title:||Non-hormonal systemic medications and dry eye||Authors:||Wong, J.
Chemically induced dry eye
Dry eye syndrome
|Issue Date:||Oct-2011||Citation:||Wong, J.,Lan, W.,Ong, L.M.,Tong, L. (2011-10). Non-hormonal systemic medications and dry eye. Ocular Surface 9 (4) : 212-226. ScholarBank@NUS Repository.||Abstract:||Many drugs used for chronic illnesses can contribute to dry eye syndrome, and elderly patients who have dry eye may concurrently be on systemic medications that worsen the condition. Such medications include anticholinergic drugs, eg, antidepressant, antipsychotic, anti-Parkinson's disease, and antihistamine drugs. Other drugs such as anti-acne preparations and antihypertensives can also cause dry eye. In some cases, the adverse effects of the drug on dry eye is dose-related and can be relieved by reducing the dosage. Alternatively, a different drug within the same drug family may alleviate the dry eye problem. Awareness of the drugs that contribute to dry eye will allow ophthalmologists and other physicians to better manage patients who have this common problem. ©2011 Ethis Communications, Inc.||Source Title:||Ocular Surface||URI:||http://scholarbank.nus.edu.sg/handle/10635/110442||ISSN:||15420124|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Nov 22, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.